Discrete Galerkin Method for Higher Even-Order Integro-Differential Equations with Variable Coefficients

Document Type : Research Paper


Department of Mathematics, Faculty of Basic Sciences, Sahand University of Technology, Tabriz, Iran


This paper presents discrete Galerkin method for obtaining the numerical solution of higher even-order integro-differential equations with variable coefficients. We use the generalized Jacobi polynomials with indexes corresponding to the number of homogeneous initial conditions as natural basis functions for the approximate solution. Numerical results are presented to demonstrate the effectiveness and wellposedness of the proposed method. In addition, the results obtained are compared with those obtained by well known Pseudospectral method, thereby confirming the superiority of our proposed scheme.


Volume 3, Issue 1 - Serial Number 1
January 2015
Pages 36-44
  • Receive Date: 18 June 2015
  • Revise Date: 26 August 2015
  • Accept Date: 01 September 2015
  • First Publish Date: 01 September 2015